# SDR SCNA201809286111

- Difficulty date: September 26, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 59,066 hours, 22,530 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 SLAT SKIN CRACKED AT ACTUATOR ATTACH POINT.   #5 SLAT SKIN CRACK END POINT MARKED AND VISUALLY MEASURED AT 7/16". #5 SLAT HAS BEEN REMOVED. COMPLETED INTERFACE INSPECTION ON #5 SLAT, OK TO INSTALL. INSTALLED #5 SLAT. N/R REMAINS OPEN FOR RIGGING. RII ACCOMPLISHED ON #5 SLAT INSTALLATION. RT WING LEADING EDGE SLATS RIGGED.
